# SDR DALA2022022401208

- Difficulty date: February 20, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,070 hours, 27,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DENT ON FUSELAGE SKIN BTW STA 440 TO 460 AND BTW STG 22 AND 23 AT LH SIDE (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00026: DENT ON FUSELAGE SKIN BTW STA 440 TO 460 AND BTW STG 22 AND 23 AT LH SIDE WAS REPAIRED PER ETI-57-22-036 REV. 2 AND ERA 597434-14 REV. ORIG. SECTION I: PERMANENT REPAIR. (2129161)
